Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Donald J. Newman (1930-2007) In Memoriam
York Univ, Dept Math & Stat, N York, ON M3J 1P3, Canada..
Temple Univ, Dept Math, Philadelphia, PA 19122 USA..
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
Show others and affiliations
2008 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 154, no 1, p. 37-58Article in journal (Refereed) Published
Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2008. Vol. 154, no 1, p. 37-58
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:kth:diva-242885DOI: 10.1016/j.jat.2007.08.004ISI: 000261347400003OAI: oai:DiVA.org:kth-242885DiVA, id: diva2:1289171
Note

QC 20190215

Available from: 2019-02-15 Created: 2019-02-15 Last updated: 2019-02-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Shapiro, Harold S.
By organisation
Mathematics (Dept.)
In the same journal
Journal of Approximation Theory
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf